Discussions By Symptom: Drug Abuse

I am on Dilantin phenobarbital amlodipine besylate losartan quetiapine could the combo of them cause

Posted In: Drug Abuse 0 Replies
  • Posted By: Anonymous
  • August 31, 2015
  • 11:48 AM

could these together cause vertigo like symptoms sometimes its so bad I can hardly stand

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?